MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Codes Pumping Stopped (1503); Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo health group, inc.Are ongoing.Any new information relevant to the event will be provided in a follow-up report.Patients are furnished with a backup remunitypro system to ensure uninterrupted drug delivery; however, based on the information available, it is unknown if the patient was able to switch to their backup system at the time of the event.It was reported that the patient expired while in the hospital.The specific cause of death has not been provided.Based on the information available for assessment, a relationship between the remunitypro pump and the patient's expiration cannot be determined.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 06-mar-2026 from (b)(6), inc., and forwarded to millyard advanced medical products, llc on 07-mar-2026.It was reported that the patient presented to the emergency room due to communication issues between their remunity pro pump and remote and their pump being idle.It was later reported that while in the hospital, the patient expired on (b)(6) 2026.No information regarding the specific cause of death was provided.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24769697
Report Number3016798778-2026-00080
Device Sequence Number10268488
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADEMPAS; AMBRISENTAN; B COMPLEX TABLET; LATANOPROST; MIDODRINE HCL; OXYGEN
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age71 YR
Patient SexFemale
Patient Weight55 KG